Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimmy999

duac...Help left white marks while i applied all over face

hey guy..when i started using duac last summer.. i put it all over my face...and got white bumps..which are killing me..dunno what to do to get rid of them...please helpp..i would really appreciate it..its sad looking everyday at the mirror and seeing white bumps on my face :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×